Bulletin (New Series) of the American Mathematical Society

Review: F. M. Goodman, P. de la Harpe, and V. F. R. Jones, Coxeter graphs and towers of algebras

Joan S. Birman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 25, Number 1 (1991), 195-199.

Dates
First available in Project Euclid: 5 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183657066

Citation

Birman, Joan S. Review: F. M. Goodman, P. de la Harpe, and V. F. R. Jones, Coxeter graphs and towers of algebras. Bull. Amer. Math. Soc. (N.S.) 25 (1991), no. 1, 195--199. https://projecteuclid.org/euclid.bams/1183657066


Export citation

References

  • [Jo, 1] V. F. R. Jones, Index for subfactors, Invent. Math. 72 (1983), 1-25.
  • [Jo, 2] V. F. R. Jones, Hecke algebra representations of braid groups and link polynomials, Ann. of Math. (2) 126 (1987), 335-388.